MathSciNet Relay Station
MathSciNet bibliographic data
MR2488213 81T13 (58E50)
Palʹvelev, R. V. Scattering of vortices in the abelian Higgs model. (Russian) Teoret. Mat. Fiz. 156 (2008), no. 1, 77--91; translation in Theoret. and Math. Phys. 156 (2008), no. 1, 1028–1040
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement